Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The spectral theory of self-adjoint Wiener-Hopf operators


Author: Joel David Pincus
Journal: Bull. Amer. Math. Soc. 72 (1966), 882-887
DOI: https://doi.org/10.1090/S0002-9904-1966-11599-9
MathSciNet review: 0196535
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. D. Pincus, On the spectral theory of singular integral operators, Trans. Amer. Math. Soc. 113 (1964), 101-128. MR 164257
  • 2. J. D. Pincus, Commutators, generalized eigenfunction expansions, and singular integral operators, Trans. Amer. Math. Soc. 121 (1966), 358-377. MR 188796
  • 3. J. D. Pincus, A singular Riemann Hilbert problem, 1965 Summer Institute on Spectral Theory and Statistical Mechanics, Brookhaven National Laboratory, Upton, New York.
  • 4. R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., Vol. 19, Amer. Math. Soc., Providence, R. I., 1934. MR 1451142
  • 5. M. G. Kreĭn, Integral equations on a half-line, Amer. Math. Soc. Transl. (2) 22 (1962), 163-288.
  • 6. E. C. Titchmarsh, Theory of the Fourier integral, Oxford University Press, Oxford, 1948.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11599-9

American Mathematical Society